# SDR BIER2022061301

- Difficulty date: June 13, 2022
- Submitted: June 13, 2022
- Operation: General aviation
- Aircraft: N68FN
- Make and model: Cessna T240
- Aircraft serial: T24002087
- Aircraft time: 299 hours
- Engine time: 299 hours
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Strake
- Part number: 1340228
- Part serial: NA
- Condition: Dented
- Location: Zone 600
- Part time: 299 hours
- Component: Rh Wing Strake, Cessna, T240
- Component part number: 28201342
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH INBOARD WING STRAKE TKS POROUS PANEL HAS TWO DENTS. THE SMALL DENT MEASURES .423 ' X .224" WITH A DEPTH OF .042". THE LARGER DENT IS 2.25" X .235" WITH A DEPTH OF .034". CESSNA LC41-550FG/T240 AMM CHAPTER 30 DOES NOT INCLUDE ANY DAMAGE INFORMATION OR LIMITS. CHAPTER 30 LISTS MAINTENANCE AND INSPECTION PROCEDURES FOR INADVERTANT AND FIKI AIRCRAFT WITH TKS SYSTEMS, JUST NO LIMITATIONS. CESSNA AIRCRAFT MODEL 300, 350 & 400 WITH CAV AEROSPACE TKS SYSTEMS INSTALLED BY MANUAL 12253-01 REVISION 8 HAVE POROUS PANEL LIMITATIONS FOR DAMAGE. HOWEVER, THIS CAV AEROSPACE MANUAL 12253-01 IS NOT APPLICABLE TO TEXTRON MODEL T240. CESSNA T240 POH SUPPLEMENT 4 COVERS TKS SYSTEMS FOR FLIGHT INTO KNOWN ICING (FIKI) BUT THE SUPPLEMENT DOES NOT LIST DAMAGE LIMITATIONS. THE FOLLOWING WAS SUPPLIED BY TEXTRON AVIATION, WHICH DOES NOT FIT THE FAA REQUIREMENTS TO BE ACCEPTABLE OR APPROVED DATA WITHOUT AN APPROVED ENGINEERING DOCUMENT, LIKE AN FAA FORM 8110-3..  
TEXTRON AVIATION LOGO
TEAM STRUCTURES – DAILY UPDATE
DQ ID - 35125
AIRCRAFT S/N - T24002087
DESCRIPTION - RT WING TKS STRAKE PANEL
06/10/2022 03:45 PM CT - AFTER CONSULTATION WITH ENGINEERING THE FOLLOWING IS OFFERED.

THERE ARE NO AERODYNAMIC LIMITATIONS FOR DENTS IN THE TKS LEADING EDGE PANELS. IF THE PANEL IS OPERATIONAL PER THE AMM CHAPTER 30 THE PANEL MAY REMAIN IN SERVICE. [RONNAU, THOMAS]
© 2019 TEXTRON AVIATION INC., ONE CESSNA BLVD.| WICHITA KS 67215
